RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 4, Pages 72–73 (Mi faa1676)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

A conjecture on the existence of asymptotic motions in classical mechanics

V. V. Kozlov


Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:4, 303–304

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 23.11.1981

Citation: V. V. Kozlov, “A conjecture on the existence of asymptotic motions in classical mechanics”, Funktsional. Anal. i Prilozhen., 16:4 (1982), 72–73; Funct. Anal. Appl., 16:4 (1982), 303–304

Citation in format AMSBIB
\Bibitem{Koz82}
\by V.~V.~Kozlov
\paper A conjecture on the existence of asymptotic motions in classical mechanics
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 4
\pages 72--73
\mathnet{http://mi.mathnet.ru/faa1676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=684135}
\zmath{https://zbmath.org/?q=an:0505.70024}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 4
\pages 303--304
\crossref{https://doi.org/10.1007/BF01077859}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT19600014}


Linking options:
  • http://mi.mathnet.ru/eng/faa1676
  • http://mi.mathnet.ru/eng/faa/v16/i4/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Vinner, “Mechanism of instability of an equilibrium of natural systems”, Funct. Anal. Appl., 23:1 (1989), 55–57  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:187
    Full text:55
    References:16
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019